TITLE

EDITOR'S QUIZ: GI SNAPSHOT: Complications of an Addisonian crisis

AUTHOR(S)
Hellmig, S.; Stüber, E.; Föisch, U.; Kosmahl, M.
PUB. DATE
September 2004
SOURCE
Gut;Sep2004, Vol. 53 Issue 9, p1219
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This article presents a medical case on complications of an addisonian crisis. A man of 60 years of age was admitted to hospital with dehydration and fever, suggestive of the beginning of an addisonian crisis. He was not able to take his hormone substitution medication due to severe gastroenteritis with nausea and vomitting. Tests revealed an erosion with loss of superficial epithelial, inflammatory cells. After a week of treatment, endoscopy showed resolution of the lesions with flattening of the folds but no residual erythema or erosions.
ACCESSION #
14434495

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics